# SDR AWXA200600667

- Difficulty date: April 15, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 16,812 hours, 6,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3712
- Condition: Inoperative
- Location: Aft
- Part time: 16,812 hours, 6,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EEL - DURING C5 CHECK DISCOVERED EMERGENCY LIGHTS IN THE AFT GALLEY AREA WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT EPSU AND BATTERY.  OPERATIONAL TESTS OK PER AMM 33-51-38.  REVIEWED TEARDOWN REPORT, NO FAULT FOUND BY VENDOR.
